Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

Bases for cluster algebras from orbifolds with one marked point.

Canakci, I. and Tumarkin, P. (2019) 'Bases for cluster algebras from orbifolds with one marked point.', Algebraic combinatorics., 2 (3). pp. 355-365.

Abstract

We generalize the construction of the bangle, band and bracelet bases for cluster algebras from unpunctured orbifolds to the case where there is only one marked point on the boundary.

Item Type:Article
Full text:Publisher-imposed embargo
(AM) Accepted Manuscript
First Live Deposit - 18 December 2018
File format - PDF
(538Kb)
Full text:(VoR) Version of Record
Download PDF
(1580Kb)
Status:Peer-reviewed
Publisher Web site:https://doi.org/10.5802/alco.48
Publisher statement:All content is licensed under the Creative Commons Attribution 4.0 International License: http://creativecommons.org/licenses/by/4.0/.
Record Created:18 Dec 2018 14:13
Last Modified:10 Jul 2019 16:57

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Look up in GoogleScholar | Find in a UK Library